Title: Application of NHPM for solving Helmholtz equation

Authors: Jafar Biazar; Mostafa Eslami

Addresses: Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 41635-19141, P.C. 4193833697, Rasht, Iran ' Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, P.O. Box 47416-1467, Babolsar, Iran

Abstract: In this paper, an analytic solution of Helmholtz equation is obtained by using a new modification of homotopy perturbation method (NHPM). Theoretical considerations are discussed. Comparison of the results of applying NHPM with those of homotopy perturbation method (HPM) leads to significant consequences. The new HPM usually result in the exact solution, even for the problems which HPM leads to an approximate solution. Two examples are presented to demonstrate advantages of the NHPM in comparison with HPM.

Keywords: Helmholtz equation; new homotopy perturbation method; NHPM.

DOI: 10.1504/IJCSM.2012.051623

International Journal of Computing Science and Mathematics, 2012 Vol.3 No.4, pp.367 - 375

Received: 01 Oct 2012
Accepted: 15 Oct 2012

Published online: 30 Aug 2014 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article